# SDR AALA201802059003

- Difficulty date: January 19, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N286AY
- Make and model: Airbus A330-243
- Aircraft serial: 1415
- Aircraft time: 19,743 hours, 3,054 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 4E46414
- Part serial: A006132
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL 272JF BETWEEN FRAMES 73 TO 76.  REPLACED THE FLOOR PANEL IAW SRM 53-02-00.
